Non-existence of global classical solutions to 1D compressible heat-conducting micropolar fluid
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 1, pp. 29-43
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study the non-existence of global classical solutions to 1D compressible heat-conducting micropolar fluid without viscosity. We first show that the life span of the classical solutions with decay at far fields must be finite for the 1D Cauchy problem if the initial momentum weight is positive. Then, we present several sufficient conditions for the non-existence of global classical solutions to the 1D initial-boundary value problem on $[0,1]$. To prove these results, some new average quantities are introduced.
We study the non-existence of global classical solutions to 1D compressible heat-conducting micropolar fluid without viscosity. We first show that the life span of the classical solutions with decay at far fields must be finite for the 1D Cauchy problem if the initial momentum weight is positive. Then, we present several sufficient conditions for the non-existence of global classical solutions to the 1D initial-boundary value problem on $[0,1]$. To prove these results, some new average quantities are introduced.
DOI :
10.21136/CMJ.2023.0196-22
Classification :
35B44, 35Q35
Keywords: micoropolar fluid; global classical solution; non-existence
Keywords: micoropolar fluid; global classical solution; non-existence
@article{10_21136_CMJ_2023_0196_22,
author = {Dong, Jianwei and Zhu, Junhui and Zhang, Litao},
title = {Non-existence of global classical solutions to {1D} compressible heat-conducting micropolar fluid},
journal = {Czechoslovak Mathematical Journal},
pages = {29--43},
year = {2024},
volume = {74},
number = {1},
doi = {10.21136/CMJ.2023.0196-22},
mrnumber = {4717821},
zbl = {07893366},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0196-22/}
}
TY - JOUR AU - Dong, Jianwei AU - Zhu, Junhui AU - Zhang, Litao TI - Non-existence of global classical solutions to 1D compressible heat-conducting micropolar fluid JO - Czechoslovak Mathematical Journal PY - 2024 SP - 29 EP - 43 VL - 74 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0196-22/ DO - 10.21136/CMJ.2023.0196-22 LA - en ID - 10_21136_CMJ_2023_0196_22 ER -
%0 Journal Article %A Dong, Jianwei %A Zhu, Junhui %A Zhang, Litao %T Non-existence of global classical solutions to 1D compressible heat-conducting micropolar fluid %J Czechoslovak Mathematical Journal %D 2024 %P 29-43 %V 74 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0196-22/ %R 10.21136/CMJ.2023.0196-22 %G en %F 10_21136_CMJ_2023_0196_22
Dong, Jianwei; Zhu, Junhui; Zhang, Litao. Non-existence of global classical solutions to 1D compressible heat-conducting micropolar fluid. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 1, pp. 29-43. doi: 10.21136/CMJ.2023.0196-22
Cité par Sources :